# SDR VNAA2011012700008

- Difficulty date: January 22, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 15,528 hours, 16,286 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1652010175000600
- Part serial: DCL302040531T
- Condition: Malfunctioned
- Location: Nlg
- Part time: 15,528 hours, 16,286 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A GEAR DISAGREE MESSAGE 20+ SECONDS AFTER SELECTING THE GEAR UP ON TAKEOFF FROM ORF.  AFTER THREE (3) MINUTES, THE GEAR RETRACTED.  CREW RAN THE QRH FOR GEAR DISAGREE AND MANUALLY EXTENDED THE GEAR.  CREW RETURNED TO ORF AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT, REMOVED AND REPLACED THE NOSE LANDING GEAR (NLG) EXTENSION / RETRACTION ACTUATOR AND THE NLG SELECTOR VALVE AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
